Repository logo
 
Publication

Poincaré : Verdier duality in o-minimal structures

dc.contributor.authorEdmundo, Mário Jorge
dc.contributor.authorPrelli, L.
dc.date.accessioned2014-01-26T17:48:02Z
dc.date.available2014-01-26T17:48:02Z
dc.date.issued2010
dc.description.abstractHere we prove a Poincaré - Verdier duality theorem for the ominimal sheaf cohomology with definably compact supports of definably normal, definably locally compact spaces in an arbitrary o-minimal structure.por
dc.description.sponsorshipFunda ção para a Ciência e a Tecnologia, Financiamento Base 2008 - ISFL/1/209.por
dc.identifier.citationEdmundo, Mário Jorge; Prelli, L. - Poincaré : Verdier duality in o-minimal structures. "Annales de l'Institut Fourier" [Em linha]. ISSN 0373-0956 (Print) 1777-5310 (Online). Vol. 60, Nº 4 (2010), p. 1-24por
dc.identifier.issn0373-0956
dc.identifier.issn1777-5310
dc.identifier.urihttp://hdl.handle.net/10400.2/2912
dc.language.isoengpor
dc.peerreviewedyespor
dc.publisherAnnales de L'Institut Fourierpor
dc.relation.publisherversionhttp://aif.cedram.org/aif-bin/item?id=AIF_2010__60_4_1259_0por
dc.subjectO-minimal structurespor
dc.subjectSheaf cohomologypor
dc.titlePoincaré : Verdier duality in o-minimal structurespor
dc.typejournal article
dspace.entity.typePublication
oaire.citation.endPage24por
oaire.citation.startPage1por
oaire.citation.titleAnnales de l'Institut Fourierpor
rcaap.rightsopenAccesspor
rcaap.typearticlepor

Files

Original bundle
Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
vpd_ep_19_01_10.pdf
Size:
279.61 KB
Format:
Adobe Portable Document Format
License bundle
Now showing 1 - 1 of 1
No Thumbnail Available
Name:
license.txt
Size:
1.71 KB
Format:
Item-specific license agreed upon to submission
Description: